# SDR AALA202202142410

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737*
- Aircraft serial: 40582
- Aircraft time: 34,318 hours, 14,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT DOOR MISSING EXIT SIGN. REPLACED EXIT SIGN COVER PER AMM 33-50-00.
